# SDR MTNA20160317001

- Difficulty date: March 15, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N742FX
- Make and model: Cessna 208B
- Aircraft serial: 208B0489
- Aircraft time: 7,973 hours, 8,970 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Box
- Part number: 47790008
- Part serial: 9535004
- Condition: Defective
- Location: Fire Warning
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DECENT, MOMENTARY, LESS THAN 1 SECOND, FALSE ILLUMINATION OF ENGINE FIRE ANNUNCIATOR.  INTERMITTENT ILLUMINATION DURING TAXI TO PARKING.  R & R CONTROL BOX IAW MM 26-10-00.
